You aren't going crazy. The "fog" is definitely a lupus symptom, though I have friends with other autoimmune issues with the same fog. You should speak with your rheumatologist about this and I am sure there are things which can be done to help you out of the deep depression you also seem to have. You must be honest with your doctors and perhaps keeping a journal of the problems would help explain it to them more clearly. I have been blessed to not have a serious case of "fog" and although my SLE has never gone to remission, it is under control. I, too have other autoimmune issues and having more than one DX is very common among us. See someone soon about your issues. Talking about them is definitely a help. We here are here for you, but maybe there is a support group near you which would be another way to help yourself. You are not crazy!!!View Thread
I was diagnosed in 1997 after probably having Lupus since childhood (I was 54 at dx). Have lots of other problems also, but my opthomologist recently told me that I have rosacea on my eyelids. I do also have it on my face. My eyes look red also from dry eye problems for which I use Restasis. Don't know if that's any help-I also use Patanol, a prescription allergy eye drop when allergy season is high (like now for all the ragweed and dust in the air in the northeast). Wishing you good luck!View Thread
So glad to hear you have had no major problems with the infusion. I do wish I could take some of these new drugs, but with autoimmune hepatitis I can't do anything radical. So I am stuck with steroids every day, sulfasalazine, cell cept, neurontin, and bunches of others. The steroids cause so many other problems that it does get depressing, especially with the weight gain and sleep problems! Hope all continues to work out for you. I always look forward to,reading,your posts even if I don't post often myself.View Thread
Find another doctor! You need one who LISTENS to you! Lupus gives each person different symptoms and you doc needs to get to know you and your body. So I'm not kidding when I say find someone else.
Get as much rest as you can, listen to your body-it is the best thing you can do.
Good luck and hope you're feeling better soon. This is a great place to ask questions. We aren't docs, but we have been where you are.View Thread
I have had stomach issues and was recently been diagnosed with gastroparesis-a slow emptying stomach. I do also have GERD which causes other issues. Don't know if they are Lupus related. I do wish you luck.because I know colitis is miserable. Had it many years ago and still have to be careful not to overheat.
Hi! I have what is called "geographic tongue" which causes patches of the coating on the tongue to come off and cause soreness. I use a product called Glyoxide, which is available in most drugstores. You can use it either directly on the tongue or as a mouthwash. It definitely does help.
Good luck!View Thread
I sort of know what you're going through. I don't have spinal compression, I have vertebral fractures from being on steroids for so long (at least they think that's the reason since bone density a year ago was borderline ostoepenia) and now I have had 2 fractures since the beginning of November. I am currently trying to take my mind off the fact that I'm having a second surgery this afternoon for this. Last one was only 5 weeks ago. I'll be seeing a 2nd endocrinologist on Friday to try to get some answers. I wish both of you luck with your problems and tests!View Thread
I, too, know what you are going through. Although diagnosed about 15 years ago, doctors had been telling me since I was a child that the pains weren't really there (I'm 70 now). I even had my gall bladder removed as a result. After the lupus diagnosis I was found to also have lupoid hepatitis, hypothyroid and most recently gastroparesis which was causing most of my stomach problems. That last one was only diagnosed last year, so there were a bunch of problems in-between. You really have to find a doctor you have confidence in and work with that person. For support, we are here and willing to listen and make suggestions. I know I'm feeling a bit like you right now with back fractures from being on steroids too long. Good luck and just put one foot in front of the other each day. It WILL get better-maybe not as quickly as you want, but it will!View Thread
I was diagnosed about 3 weeks ago with a compression fracture at T-12 as a result of just sitting up too quickly. Had kyphoplasty on it last week and still in much pain. The doc says the pain is normal and I start PT on Friday. He also says there is a very good chance I will continue to experience these fractures. I have to wait to see an osteoporosis specialist in 10 days.My bone density was OK less than a year ago. Mom had these in her mid to late 80's and I'm only 70 so this scares me to death! Anybody else have any experience with this? I have SLE, autoimmune hepatitis, Raynaud's, osteoarthritis, gastroparesis, high cholesterol and who knows what else. Any ideas for me? I do take lots of calcium, 50,000 mg of vitamin D, magnesium and other vitamins. Can't get off the Medrol because I can't take the new meds with the hepatitis.View Thread